2 mo ago had a thyroidectomy due to enlarged thyroid related to autoimmmune disorder. Since barely able to make it through day. Wake up tired,muscle aches, headaches, had nausea,abd pain now gone. I know by having 1 autoimmune disorded I am prone to have another.Does anyone have any idea what could be wrong with me? Thyroid levels are normal.Also having mental fogginess,can't remember things. Please help me I am starting to get depressed.Thanks, Lori
It took me about a year to feel better and my old self again after my TT. I am amazed your levels are normal after only 2 months. What medicine are you on? It also took that long to get my TSH regulated.
Hello I would definately see a good immunologist. Yes, unfortunately once you have an autoimmune disease it does make you at greater risk to have another. I have hypothyroidism, MBL deficiency and autoimmune urticaria. Because of my immunodeficiency I have aquired these autoimmune diseases as well. My generic thyroid levels were normal however if you have an immunologist dig deeper and run some complements tests on you TH you might find out some helpful info. I have the mental fogginess and the CRS (cant remember ****) syndrome also :) But I have also been diagnosed with Fibromyalgia, which lowers your thyroid functions. Maybe seeing a rheumatologist might help as well?
Are you taking your thryoid medication with anything or with food? This was a HUGE problem for me when I had my thyroid out in Dec 07. I was told in hospital to have it with my breakfast and with my calcium tablets...3 months later I was ready to murder anybody! Found out since that you need to wait at least an hour before food and at least 2 before any other medications, vitamins etc.
This could well be your problem. Or the medication is not enough yet. At 2 months your natural levels will be just about all gone and the medication starting to kick in. Give it a few more weeks and if you still feel bad get your levels checked again.
I had thyroidectomy last month. I am exhausted and feel like I have the flu when I get up. Now taking 137 mcg of synthroid. I also have autoimmune disease, myasthenia gravis, a neuromuscular disorder which causes muscle weakness. I had the myasthenia under control with meds when I got cancer in thyroid nodules. No one told me I would be so tired. My son-in-law told me to take a protein drink. I can hardly function. What to do? This is not living. I am 66 and feel 86.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.